U.S. doctors online nowAsk doctors free
Ireland
A 39-year-old male asked:

A year on oxy & 9months since spinal stim op i feel very low & depressed,iv lost all hope of getting better.on serotax.how else can i get out of slump?

1 doctor answer2 doctors weighed in
Dr. Marc Zimmermann
Psychiatry 22 years experience
Depends: If your antidepressant is not working it may be time to adjust the dose or change to a different medication. Discuss this with your doctor. In addition, if you are not in therapy this would be a good option.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 48-year-old member asked:
1 doctor answer3 doctors weighed in
A 31-year-old member asked:
1 doctor answer3 doctors weighed in
A 31-year-old member asked:
2 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.